# SDR AALA200801019

- Difficulty date: April 20, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 33,507 hours
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Card
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T50/20APR DFW TO LHR - CREW REPORTED NUMEROUS STATUS MESSAGES.  DECLARED EMERGENCY AND LANDED ORD WITHOUT INCIDENT.  REPLACED BOTH 629 ARINC LEFT CARDS IN LEFT AND RIGHT SYSTEM CARD FILES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
